# SDR SWIA201743225

- Difficulty date: March 29, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 36,200 hours, 30,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE L/E SKIN CHAFED AT CENTER SECTION.  REMOVED AND REPLACED THE LT INBOARD FLAP VANE CENTER VANE CAP IAW SRM AND AMM.
